... Approximately 2 hours. If I get up and walk it does not stop the pain. I am on celebrex and lipator and read in an article about restless leg syndrome to take lyrica as they were experminting with this drug. I had some lyrica left over from a previous prescription and began taking it a week ago its 100 ml. I take one every night at 8pm and sleep thru the night not waking to any pain in my leg. My question is am I safe taking these 3 prescriptions? And for how long should I take lyrica for the pain as I don't wake to the pain but the area where the pain was is senative
16 Dec 2009
I would see your doctor asap and tell him about the lyrica. This drug (lyrica) is a miracle drug for people with fibromylagia, RLS almost any pain problems. It does come with some side effects and you should talk it over with your doctor. Stay away from opiates for RLS as you can end up addicted to them and they really aren't a good option for your condition... Good luck..Dave
16 Dec 2009
I take Mirapex for RLS. it is specifically indicated for the syndrome. I do not have any pain just the constant need to keep moving my legs. I would contact your Doctor. Do not just stop the lyrica as if could cause you to have other symptoms. Good Luck I hope this helps. god Bless
17 Dec 2009
I am in accordance with mvpt. See your doctor asap. You should NEVER take medicines left over. They can be outdated and/or interact with your other meds. Some interactions can be deadly.
I drink a glass of club soda with quinine in it. The quinine is known to stop muscle cramping and it has stopped my muscle cramps/spasms, and it might help you.
Good luck and hoping your pain goes away,
- Celebrex Information for Consumers
- Celebrex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celebrex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... meconerv-1500 mcg bid & lycorich bid but some times pain restart again
1 answer • 3 Nov 2009
I have had Restless Leg Syndrome for years now. I am on Requip and the dosage has to keep going up every 12-18 months. The insomnia from this is ...
23 answers • 1 May 2010
... PLEASE. I have no medical insurance n can't afford to see a doctor. N my husband's VA income supposibly is to much to qualify for any ...
2 answers • 24 Feb 2014
My legs feel like I'm pulling them and tire easily. Standing also makes them hurt more especially if it's a lot and then go to bed.
2 answers • 14 Jan 2015